Quick search
Go!

PSEUDO STRONGLY θ-CONTINUOUS FUNCTIONS


DAVINDER SINGH
Department of Mathematics, Sri Aurobindo college, University of Delhi, Delhi-110017, INDIA
dstopology@rediffmail.com
dstopology@gmail.com

Issue:

SSRSMI, Number 2, Volume XXIII

Section:

Volume 23, Number 2

Abstract:

A new class of functions called 'pseudo strongly θ-continuous' functions is introduced. Their place in the hierarchy of variants of continuity which already exist in the literature is highlighted. The interplay between topological properties and pseudo strong θ-continuity is investigated.

Keywords:

strongly θ-continuous function, d_{δ}-map, slightly continuous function, D_{δ}T₀-space, D_{δ}-completely regular space, D_{δ}-supercontinuous function, weakly D_{δ}-normal space.

Code [ID]:

SSRSMI20130223V23S01A0010 [0004057]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu